# SDR HNAA201662000189

- Difficulty date: June 19, 2016
- Submitted: July 24, 2016
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145
- Aircraft serial: 145150
- Aircraft time: 39,300 hours, 36,054 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 3622009015
- Part serial: 0748
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TRIM MAIN INOPERATIVE WARNING MESSAGE ILLUMINATED ON EICAS DURING CLIMB OUT 41500.   R & R THE HSCU, NO FIX.  CAN RESET P TRIM INDICATION WITH TRIM FULL DOWN. FAIL, WHEN TRIM GOES UP BEFORE FIRST CARROT.  INSTALLED IAW AMM TASK 27-40-01-400-801-A.
